# SDR DALA2023021301099

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Airbus A300*
- Aircraft serial: 50051
- Aircraft time: 6,177 hours, 2,849 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8132 - DIV - DUE TO AILERON FAIL MESSAGE, CAUTION MESSAGE OCCURRED AT FL 390, RIGHT DEFLECTED HALFWAY UP WITH LEFT MULTIFUNCTION SPOILERS DEFLECTED SLIGHTLY ON SYNOPTIC PAGE. CORRECTIVE ACTION: REPLACED RIGHT OUTBOARD AILERON PCU. (LP 9991586)
